# SDR UIEA2021040200788

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Stud
- Condition: Cracked
- Location: Carriage
- Component: Carriage, Boeing
- Component part number: 65B0802750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO. 7 MAIN CARRIAGE SPINDLE STUD CRACK. IAW AMM 27-51-28-004-001 REV 100 AND AMM 27-51-28-404-006 REV 100 REPLACED NO. 7 FLAP MAIN CARRIAGE. CONDITION CHECK SATIS.
